MathSciNet Relay Station
MathSciNet bibliographic data
MR2117239 (2005i:91022) 91A20 (91A05 91A26)
Nachbar, John H. Beliefs in repeated games. Econometrica 73 (2005), no. 2, 459–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement